# SDR IPXA2024010606662

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,680 hours, 14,347 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Failed
- Location: Rt K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SLATS EXTEND KRUGER FLAP FAILED TO EXTEND FINALIZED RH #2 SLAT INSTALLATION ON BARCODE T3F18E003R936, RH #2 SLAT AND RH KRUEGER CLEARANCE GOOD AND FUNCTION CHECK GOOD REF AMM 27-80-11/401.
